# SDR SWAA2023021091046

- Difficulty date: January 12, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL BETWEEN STA 270-294.5 BL0' CRACKED<[01] REMOVED INTERCOSTAL AT MAIN CABIN BETWEEN STA; 270-294.5 BLO ' PER. REF. SRM 51-40-02-0G-0;[02] DRILLING IN PLACE NEW INTERCOSTAL PER. REF. 51-40-05-0G-0;[03] VERIFIED STEPS 1AND 2 OK TO INSTALL NEW INTERCOSTAL;[04] INSTALLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA.270-294.5 BL0'' PER. REF. SRM51-40-02-0G-0 AND DRW.141A5400;[05] CORRECTION ON STEP 4 INSTALLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA.270-294.5 BL0'' PER. REF. SRM51-40-02-0G-0 AND DWG.141A5400;[06] VERIFIED STEP 5
